# SDR UHLA2014120300834

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 22,330 hours, 14,329 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FWD PAX OPEN INDICATION DURING CLIMB. APPROXIMATE ALTITUDE 18-19K.  MESSAGE DISAPPEARED BELOW 10,000 FT.  PRESSURIZED ACFT IAW MM 21-31-00.  PERFORMED INSPECTION OF FWD DOOR INDICATION IAW 52-72-00. NO FAULTS OR CAS MESSAGE PRESENT.
